# SDR ZZDA2007284

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64769001005
- Part serial: 03010226
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT F/A ADVISED OF SMOKE IN THE CABIN.  IN FLIGHT EMERGENCY WAS DECLARED.  ALL CIRCUIT BREAKERS SET & GALLEY POWER SWITCH THEN BEING TURNED OFF.  OPERATED ALL NORMAL OPERATIONS WITHIN THE GALLEY FOUND NR 3 COFFEEMAKER TO BE EMITTING A FOUL ODOR.  REMOVED AND REPLACED NR 3 COFFEEMAKER BREWED NUMEROUS TIMES, NO DEFECTS NOTED REF AMM 25-00.
